# SDR COMA0470041

- Difficulty date: May 8, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 2,081 hours, 1,610 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5091 CABIN ALTITUDE CAUTION MESSAGE. FOUND AFT CARGO DOOR NOT CLOSED PROPERLY.  CLOSED DOOR, NO DEFECTS FOUND.
